How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17644
Experience:  35 years of experience
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I need to drink more water, but I do not seem to have the desire

Customer Question

I need to drink more water, but I do not seem to have the desire to drink it. I notice that recently when I go to the bathroom I get an uncomfortable feeling in my abdomen and upper thighs. I have bad back issues, scoliosis, I was born with Cerebral Palsy. I also have high blood pressure, GERD and arthritis in my spine. I use a Jazzy motorized wheelchair, I can still walk some, but I sit more than I stand. Do I have bladder or kidney problems???
Submitted: 4 years ago.
Category: Health
Expert:  Dr. Saha replied 4 years ago.

Welcome to Just Answer.

How long the uncomfortable feeling is there?

Is there any tender spot?

When did you get the urine test?

Thank you.
Customer: replied 4 years ago.

I have had this feeling for about two months and there is no tender spot. The urine test was done last month December 2011 and the doctor said I had a bladder infection. I took an antibiotic liquid (pink color) I do not swallow pills well, and it raised my blood pressure so I stopped the medicine and returned in January 2012. The next test was negative. I am still having the discomfort. I also told my doctor that I have urine urgency and she wanted to put me on this UTI very small pills which help to ease the bladder problem, but she said I would go more often. I decided not to take the pills.









Expert:  Dr. Saha replied 4 years ago.

Thank you for the information,
Uncomfortable feeling in lower abdomen and upper thighs can be due to urinary problem.

Infection, stone are common causes.

I feel your infection is recurring when you could not finish the antibiotics.

You can take an urine culture.

This can show the bacteria & its sensitivity to medicine.

An ultrasound of the bladder can be taken.

I hope this information helps.

I will be happy to assist, if you need any clarification.

Please feel free for any follow up query.

Best wishes.
Customer: replied 4 years ago.
I am not sure how I feel about the answer. I am going back to my doctor.
Expert:  Dr. Saha replied 4 years ago.
Do you have further or any specific query?

Please let me know.

Related Health Questions